# SDR UALA2011050202113

- Difficulty date: April 30, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 38,160 hours, 4,655 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: K24020
- Condition: Faulty
- Location: Battery
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

ELEC STANDBY SYS EICAS MESSAGE CAME ON DURING FINAL APPROACH.  REPLACED CAPT BATTERY ISLN RELAY K2 4020 PER MM.
